Ask The Doctor > Pending > Hypoglycemia and gastritis

Hypoglycemia and gastritis

Patient: My 50-year-old mother complained of having a mild hyperglycemia as she noticed a few symptoms were present such as dizziness, muscle pain, blurred vision, tingling sensation around her mouth and lethargy. She was in fasting period and taking only 1 prescribed pill, known as glipizide, 80 mg. During fasting, she also complained of feeling uneasy at her stomach. Is it acid reflux?If yes, is it possible of having acid reflux, elevated level of gastric acid secretion?Is there any possible link between mild hypoglycemia and gastritis during fasting period?Thank you.FYI, the previous history of my mother condition is stable an in control with drug treatment. She always get hypoglycemia when she’s in fasting period. Her doctor said that she may experience of mild hypoglycemia due to side effect of taking prescribed drug (glipizide 80mg). I don’t know if she need to get reduced dose of drug to prevent recurring hypoglycemia in future.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment